# SDR V0XR413Y020811008

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 13,850 hours, 9,675 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 RT LWR BULKHEAD PANEL CORRODED. R & R RT LWR BULKHEAD IAW SRM 53-11-10/ REO 670-53-11-052.
